On the polarization of imides of unsaturated dicarboxylic acids
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1323-1325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_6_a29,
author = {T. V. Sheremeteva and G. N. Larina},
title = {On the polarization of imides of unsaturated dicarboxylic acids},
journal = {Doklady Akademii Nauk},
pages = {1323--1325},
year = {1965},
volume = {162},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a29/}
}
T. V. Sheremeteva; G. N. Larina. On the polarization of imides of unsaturated dicarboxylic acids. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1323-1325. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a29/